# SDR SWAA2012021001311

- Difficulty date: January 25, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6549921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB BETWEEN BS 380 TO BS 400, STRINGER 17R.  REPLACED WEB IAW SRM AND DWG
